MAUDE Adverse Event Report: COOK INC MYOSITE SIMULTANEOUS INJECTION DEVICE; KOG ENDOSCOPE AND/OR ACCESSORIES

COOK INC MYOSITE SIMULTANEOUS INJECTION DEVICE; KOG ENDOSCOPE AND/OR ACCESSORIES
Catalog Number MIN-241625
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
This adverse event occurred as part of a clinical trial (protocol13-003-05) and there was no allegation of a device malfunction.It was reported that approximately 5 minutes after use of the myosite simultaneous injection device for injection of autologous muscle derived cells (amdc) for stress urinary incontinence the patient developed an allergic reaction of total body flushing and throat constriction.The patient was treated with benadryl, epinephrine, decadron, famotidine, and prednisone and taken to the emergency room for monitoring.The reaction resolved the following day, and she began receiving ongoing benadryl and methylprednisolone.The patient had received a biopsy 70 days prior to this injection, at which point they also began receiving cipro, which continued until the day after the myosite injection.On the day of the procedure she received lidocaine 2%.Urethral dilatation was not required.There were a total of nine injections.

Brand Name
MYOSITE SIMULTANEOUS INJECTION DEVICE
Common Device Name
KOG ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8117289
Report Number1820334-2018-03582
Device Sequence Number13978246
Product Code KOG
UDI-Device Identifier00827002537408
UDI-Public(01)00827002537408(17)170711(10)5125202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2017
Device Catalogue NumberMIN-241625
Device Lot Number5125202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age48 YR
Patient Weight80